# SDR KBM2004F00120

- Difficulty date: June 20, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 55608505N3LA
- Part serial: 1930210
- Condition: Inoperative
- Location: Turn Coordinator
- Part time: 3,251 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURN COORDINATOR, INOPERATIVE.  REMOVED AND REPLACED.
